# SDR 0202399856

- Difficulty date: July 21, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 62,459 hours, 63,976 cycles
- Engine: Pwa JT8D17
- Engine time: 48,711 hours, 45,700 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 5445
- Condition: Failed
- Location: Rt Engine
- Part time: 25,042 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT ROTATION FOR FLIGHT, THE RIGHT ENGINE EXPERIENCED A FLAME-OUT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL PUMP.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
